# SDR DALA2019042982688

- Difficulty date: April 27, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 71,400 hours, 51,970 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FELT LIKE (R) BRAKE CAUGHT DURING T/O ROLL GSP . NOSE CAME RIGHT AND SOON AFTER BRAKE OVERTEMP LIGHT FLASHED ON + OFF. INSPECTED #3 BRAKE ,NO TROUBLE FOUND , OK FOR SVC. (LP5799880)
